# SDR ASAA2025031757371

- Difficulty date: March 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 41,957 hours, 13,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA.947.5 RBL.48 AND RBL.52 HAVE AREAS OF CORROSION. (MARKED IN RED). GROUNDED - YES. EVALUATED CORROSION-CORROSION IS OUT OF LIMITS DUE TO PROXIMITY TO A HARD POINT IAW B737-900ER SRM 53-70-51-1A-1. FULL T-CAP REPAIR ACCOMPLISHED ON ALASKA CARD#G2129615(HAECO N/R 34115). MAJOR REPAIR TRACKING ACCOMPLISHED ON ALASKA CARD# G2129615 (HAECO N/R 34115).
